# SDR DALA2023110909223

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 20,212 hours, 9,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 L-3 DOOR SLIDE ARMING LEVER ARM BROKEN BY PASSENGER. CORRECTIVE ACTION: R/R ARM/DISARM LATCH ASSY ON L-3 DOOR PER A321 AMM 52-22 OPS CHECK GOOD. (4265518)
